# SDR DALA2015022701783

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 186
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON BEAM 1, STA 186.  R1 DOOR STRUCTURE.  REMOVED DAMAGED ANGLE.  FABRICATED AND INSTALLED NEW ANGLE IAW DWG 2913008, REV O AND SRM 51-30-05.
